MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT RC INICELL, PF 4.5, E 3.5, L14.0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT RC INICELL, PF 4.5, E 3.5, L14.0; DENTAL IMPLANT
Model Number 4.23.236
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, primary stability was achieved, implant was completely covered with bone, bone resorption, pain, swelling, mobility.

Brand Name
CONTACT RC INICELL, PF 4.5, E 3.5, L14.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key10634077
Report Number3003184527-2020-01659
Device Sequence Number19471643
Product Code DZE
UDI-Device Identifier07640156470994
UDI-Public7640156470994
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2020
Device Model Number4.23.236
Device Lot Number12810
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR